Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 8, NWS Fort Worth, TX

April 23, 2010Robertson County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 23, 2010, 6:16 PM CDT for Robertson County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2010, 6:16 PM CDT (23:16 UTC)
Expired
Apr 23, 2010, 7:00 PM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Robertson County, TX

The radar

The Ft Hood radar (KGRK), 77 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 6:31 PM CDTHAIL 11 W Franklin, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 5:41 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 907 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
907 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

018 
WFUS54 KFWD 232316
TORFWD
TXC395-240000-
/O.NEW.KFWD.TO.W.0008.100423T2316Z-100424T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
616 PM CDT FRI APR 23 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 615 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR CALVERT...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  HEARNE BY 620 PM CDT...
  FRANKLIN BY 630 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

&&

LAT...LON 3088 9670 3091 9669 3092 9670 3091 9672
      3099 9676 3100 9675 3102 9677 3118 9630
      3099 9624 3090 9640 3085 9669
TIME...MOT...LOC 2315Z 254DEG 32KT 3096 9665

$$


92
3 follow-up statements
944 
WWUS54 KFWD 232324
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT FRI APR 23 2010

TXC395-240000-
/O.CON.KFWD.TO.W.0008.000000T0000Z-100424T0000Z/
ROBERTSON TX-
624 PM CDT FRI APR 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
ROBERTSON COUNTY...

AT 624 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 4 MILES SOUTHEAST OF
CALVERT...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  FRANKLIN BY 635 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

&&

LAT...LON 3088 9670 3091 9669 3092 9670 3091 9672
      3099 9676 3100 9675 3102 9677 3118 9630
      3099 9624 3090 9640 3085 9669
TIME...MOT...LOC 2324Z 264DEG 33KT 3095 9658

$$


82/JLD
610 
WWUS54 KFWD 232341
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT FRI APR 23 2010

TXC395-240000-
/O.CON.KFWD.TO.W.0008.000000T0000Z-100424T0000Z/
ROBERTSON TX-
641 PM CDT FRI APR 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
ROBERTSON COUNTY...

AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 4 MILES SOUTH OF
FRANKLIN...MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

&&

LAT...LON 3107 9662 3118 9630 3103 9625 3101 9626
      3099 9624 3090 9640 3087 9660
TIME...MOT...LOC 2341Z 264DEG 33KT 3097 9647

$$


82/JLD
581 
WWUS54 KFWD 232359 RRA
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT FRI APR 23 2010

TXC395-240007-
/O.EXP.KFWD.TO.W.0008.000000T0000Z-100424T0000Z/
ROBERTSON TX-
659 PM CDT FRI APR 23 2010

...THE TORNADO WARNING FOR CENTRAL ROBERTSON COUNTY EXPIRES AT 700 PM
CDT...

AT 657 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. 
THE TORNADO WARNING HAS EXPIRED....HOWEVER A SEVERE THUNDERSTORM 
WARNING REMAINS IN EFFECT FOR SOUTHEAST ROBERTSON COUNTY UNTIL 8 PM.

RADAR INDICATED THAT HAIL UP TO THE SIZE OF GOLFBALLS AND GUSTY 
WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM OVER SOUTHEAST 
ROBERTSON COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3107 9662 3118 9630 3103 9625 3101 9626
      3099 9624 3090 9640 3087 9660
TIME...MOT...LOC 2357Z 264DEG 33KT 3094 9630

$$


82/JLD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 23, 3:49 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 23, 3:49 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT FRI APR 23 2010

.DISCUSSION...
AFTER SOME ANALYSIS TODAY...IT IS APPARENT OUR INFAMOUS DRY LINE
WOULD BE MORE APPROPRIATELY CLASSIFIED AS A WEAK COLD FRONT...BUT
THE END RESULT IS THAT IT SEPARATES TWO VERY DIFFERENT AIR MASSES.
LATEST OBJECTIVE ANALYSIS SHOWS MODERATE TO STRONG INSTABILITY
ACROSS THE EAST AND SOUTHEAST ZONES WITH CAPE NEARING 2000-3000
J/KG AND NEGLIGIBLE CIN. SUBSIDENCE IN THE WAKE OF THIS MORNING/S
SHORTWAVE AS WELL AS VERY STRONG WIND SHEAR HAS NOT ALLOWED THE
UNORGANIZED/WEAK THERMAL UPDRAFTS TO DEVELOP FULLY INTO STORMS.
HOWEVER THE ATMOSPHERE ON THE SYNOPTIC SCALE WILL BECOME
INCREASINGLY FAVORABLE FOR SEVERE CONVECTION THIS EVENING.

WATER VAPOR LOOP SHOWS STRONG SHORTWAVE NOW APPROACHING WEST TEXAS
AND LATEST VISIBLE INDICATES AN EXPANSION OF HIGH BASED CUMULUS TO
OUR WEST. THESE ARE CLEAR INDICATIONS THAT STRONG FORCING IS
HEADING THIS WAY...AND MODELS ARE IN GOOD AGREEMENT THAT LIFT
WILL BE MAXIMIZED ACROSS THE SOUTHERN CWA BETWEEN MIDNIGHT AND 6
AM. IN RESPONSE TO THE APPROACHING SHORTWAVE...THE COLD FRONT IS
EXPECTED TO RETREAT...WITH VERY RICH MOISTURE HEADING BACK TO THE
NORTHWEST THIS EVENING. NEARLY ALL 12Z MODELS HAVE LATCHED ONTO
THIS IDEA...BUT STILL THERE ARE CONCERNS ON JUST HOW FAR/FAST THE
FRONT WILL MAKE IT. OFTEN MODELS UNDERESTIMATE THE NORTHWARD PULL
AN APPROACHING SHORTWAVE TROUGH CAN HAVE ON A FRONT...AND FOR THIS
REASON HAVE BEEN MORE LIBERAL WITH THE NORTHERN EXTENT OF POPS.

STORM INITIATION AND TIMING IS RATHER DIFFICULT AS ISOLATED STORMS
MAY DEVELOP EARLY THIS EVENING IN SOUTHERN ZONES ALONG THE FRONT
WELL AHEAD OF THE MAIN UPPER FORCING. DO EXPECT STORMS TO RAPIDLY
BLOSSOM BY MIDNIGHT ACROSS THE SW COUNTIES AS STRONG LIFT COMES
IN CONTACT WITH THE MOIST/UNSTABLE AIR MASS RESIDING IN THE AREA.

THE COMBINATION OF 0-6KM BULK SHEAR OF OVER 75KT AND THE MODERATE
INSTABILITY WILL CREATE AN ENVIRONMENT VERY FAVORABLE FOR SEVERE
WEATHER...ESPECIALLY SOUTHEAST OF A GOLDTHWAITE TO DALLAS TO
BONHAM LINE. GIVEN THE STRONG DEEP LAYER SHEAR AND CAPE...VERY
LARGE HAIL WILL BE A PRIMARY THREAT. WIND DAMAGE MAY ALSO BECOME
A GREATER CONCERN IF STORMS CONGEAL INTO A MCS AS FORECAST BY
THE 4KM WRF. FORECAST LOW LEVEL SHEAR IS NOT IMPRESSIVE...BUT I DO
BELIEVE IT WILL STRENGTHEN QUITE A BIT DURING THE EVENING HOURS
AHEAD OF THE SHORTWAVE. IN ADDITION...THE LINGERING/RETREATING
FRONTAL BOUNDARY IN THE REGION TONIGHT WILL PROVIDE A SOURCE FOR
LOW LEVEL VORTICITY AND THUS THERE ARE ENOUGH INGREDIENTS IN PLACE
FOR A LEGITIMATE TORNADO CONCERN.

TONIGHTS FORECAST WILL BE VERY COMPLEX AND RAPIDLY EVOLVING...AND
THUS ADDITIONAL CHANGES TO THE SCOPE/COVERAGE/TYPE OF SEVERE WEATHER
ARE POSSIBLE AS MESOSCALE TRENDS BECOME APPARENT. EVEN THOUGH PARTS
OF THE METROPLEX ARE NOT OUTLOOKED FOR SEVERE WEATHER NOW...IT IS
NOT YET POSSIBLE TO SAY IT IS IN THE CLEAR.

JUST SOME LINGERING RAIN IS EXPECTED SATURDAY MORNING IN THE EAST
BUT RAPID CLEARING WILL OCCUR WITH GENERALLY SUNNY/DRY/BREEZY
CONDITIONS EXPECTED IN THE AFTERNOON. A WEAK FRONT WILL MOVE
THROUGH SUNDAY MORNING WITH CONTINUED NICE WEATHER INTO SUNDAY
NIGHT. YET ANOTHER FRONT AND SHORTWAVE DISTURBANCE WILL ARRIVE
MONDAY AFTERNOON. MODELS SHOW JUST ENOUGH MOISTURE FOR AFTERNOON
CONVECTION BUT GIVEN THE STRENGTH OF THE CAP AND THE LIMITED
MOISTURE RETURN WILL KEEP POPS AT 20...AND MAINLY OVER THE WEST
AND SOUTH ZONES. MORE PLEASANT AND SEASONABLE WEATHER WILL PREVAIL
TUESDAY AND WEDNESDAY BEFORE SOUTH WINDS AND INCREASING MOISTURE
ARRIVE THURSDAY. WILL CONTINUE WITH LOW POPS THU-FRI AS DRY LINE
AND NEXT UPPER TROUGH NUDGE CLOSER TO THE AREA.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  79  56  77  56 /  50  10   0   0  10
WACO, TX              59  80  53  79  53 /  80  10   0   0  10
PARIS, TX             60  75  52  71  50 /  70  50   0   0  10
DENTON, TX            54  78  51  77  51 /  40  10   0   0  10
MCKINNEY, TX          58  77  53  76  50 /  60  20   0   0  10
DALLAS, TX            59  79  57  78  57 /  60  20   0   0  10
TERRELL, TX           59  76  54  75  52 /  70  30   0   0  10
CORSICANA, TX         60  77  55  77  53 /  80  30   0   0  10
TEMPLE, TX            57  79  52  79  53 /  80  10   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 23, 3:15 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT FRI APR 23 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
315 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT AND EARLY SATURDAY
MORNING ACROSS MUCH OF NORTH TEXAS. THE THREAT FOR STRONG TO
SEVERE THUNDERSTORMS WILL BE HIGHEST ALONG AND EAST OF A LINE
FROM BONHAM TO DALLAS TO GOLDTHWAITE. LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL LEADING TO
LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH ANY SEVERE STORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE NEXT CHANCE FOR THUNDERSTORMS IN NORTH TEXAS WILL BE MONDAY
AFTERNOON AND EVENING...FOLLOWED BY ANOTHER CHANCE FOR
THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED TONIGHT ALONG AND
EAST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE.

82/JLD

In the hours before

Special weather statement, Apr 23, 4:56 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT FRI APR 23 2010

TXZ160-174-232230-
FALLS TX-MILAM TX-
456 PM CDT FRI APR 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL FALLS COUNTY
  NORTH CENTRAL MILAM COUNTY

AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTH OF CAMERON...MOVING NORTHEAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ROSEBUD.

DIME-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3109 9714 3131 9677 3113 9678 3111 9683
      3107 9682 3106 9679 3099 9679 3091 9702
TIME...MOT...LOC 2156Z 242DEG 23KT 3107 9693

92
Local storm report, Apr 23, 5:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT FRI APR 23 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             4 N CAMERON             30.91N  96.97W
04/23/2010  E2.50 INCH       MILAM              TX   TRAINED SPOTTER

            TENNIS BALL HAIL REPORTED NEAR INTERSECTION OF FM485 AT
            US77...4 MILES NORTH OF CAMERON.
Special weather statement, Apr 23, 6:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT FRI APR 23 2010

TXZ159-160-232330-
MCLENNAN TX-FALLS TX-
602 PM CDT FRI APR 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN FALLS COUNTY
  EASTERN MCLENNAN COUNTY

CITIES IN THE PATH OF THIS STORM INCLUDE BEVERLY HILLS...
BRUCEVILLE-EDDY...GOLINDA...HEWITT...LORENA...MOODY...ROBINSON...WACO
AND WOODWAY.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3120 9721 3121 9723 3128 9727 3127 9731
      3125 9734 3129 9737 3168 9719 3140 9689
      3117 9720
TIME...MOT...LOC 2302Z 204DEG 33KT 3128 9726
Local storm report, Apr 23, 6:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT FRI APR 23 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 N TROY                31.26N  97.30W
04/23/2010  EE1.00 INCH      MCLENNAN           TX   TRAINED SPOTTER

            QUARTER HAIL SOUTH OF EDDY IN NORTHERN BELL COUNTY
Local storm report, Apr 23, 6:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT FRI APR 23 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 N TROY                31.26N  97.30W
04/23/2010  E1.00 INCH       BELL               TX   TRAINED SPOTTER

            QUARTER HAIL SOUTH OF EDDY IN NORTHERN BELL COUNTY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 2:08 AM CDTSpecial Weather StatementFWDComanche, Eastland52 min
Apr 23, 2:10 AM CDTSpecial Weather StatementFWDYoung35 min
Apr 23, 3:15 AM CDTSpecial Weather StatementFWDPalo Pinto30 min
Apr 23, 3:28 AM CDTSpecial Weather StatementFWDErath32 min
Apr 23, 3:44 AM CDTSpecial Weather StatementFWDPalo Pinto, Parker31 min
Apr 23, 4:02 AM CDTSpecial Weather StatementFWDHood28 min
Apr 23, 4:14 AM CDTSpecial Weather StatementFWDWise31 min
Apr 23, 10:01 AM CDTSpecial Weather StatementFWDHopkins29 min
Apr 23, 4:56 PM CDTSpecial Weather StatementFWDFalls34 min
Apr 23, 5:00 PM CDTSevere Thunderstorm WarningFWDFalls, Milam, Robertson60 min
Apr 23, 5:08 PM CDTSevere Thunderstorm WarningFWDBell67 min
Apr 23, 5:20 PM CDTSevere Thunderstorm WarningFWDMilam55 min
Apr 23, 5:29 PM CDTTornado WarningFWDMilam46 min
Apr 23, 5:36 PM CDTTornado WarningFWDFalls, Limestone, Robertson39 min
Apr 23, 6:00 PM CDTSevere Thunderstorm WarningFWDRobertson60 min
Apr 23, 6:02 PM CDTSpecial Weather StatementFWDMcLennan28 min
Apr 23, 6:04 PM CDTTornado WarningFWDLeon56 min
Apr 23, 6:06 PM CDTSevere Thunderstorm WarningFWDMcLennan30 min
Apr 23, 6:53 PM CDTSpecial Weather StatementFWDFreestone22 min
Apr 23, 6:56 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson64 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.